ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Multiple Positive Solutions for the System of (n, p)-type Fractional Order Boundary Value Problems

Journal: Bulletin of the International Mathematical Virtual Institute (Vol.5, No. 1)

Publication Date:

Authors : ; ;

Page : 1-12

Keywords : Boundary value problem; Cone; Fractional derivative; Green's function; Positive solution.;

Source : Download Find it from : Google Scholarexternal


In this paper, we establish sufficient conditions for the existence of at least three positive solutions for the system of (n; p)-type fractional order boundary value problems, by employing an Avery generalization of the Leggett{Williams xed point theorem. And then, we establish the existence of at least 2k

Last modified: 2016-01-27 18:11:40